Alert archive / Texas / Gale Warnings in 2013

Gale Warning 2, NWS Brownsville, TX

January 29, 2013

NWS Brownsville, TX issued this gale warning at Jan 29, 2013, 5:30 PM CST. It took effect at Jan 30, 2013, 5:00 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2013, 5:30 PM CST (23:30 UTC)
In effect from
Jan 30, 2013, 5:00 AM CST
Expired
Jan 30, 2013, 6:00 PM CST
In force
13 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WHUS74 KBRO 292330
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
530 PM CST TUE JAN 29 2013

...COLD FRONT TO BRING IN GALE FORCE GUSTS BY SUNRISE WEDNESDAY...

.A COLD FRONT WITH A TIGHT PRESSURE GRADIENT TO MOVE THROUGH THE
COASTAL WATERS SHORTLY BEFORE OR AFTER SUNRISE WEDNESDAY. STRONG
HIGH PRESSURE TO BUILD IN QUICKLY IN WAKE OF THE FRONT STRENGTHENING
WINDS FROM THE NORTHWEST. INTERMITTENT GALE FORCE GUSTS EXPECTED
FROM JUST BEHIND THE FRONT THROUGH EARLY AFTERNOON. SMALL CRAFT
ADVISORIES WILL CONTINUE IN ADVANCE OF THE FRONT WITH ONLY A SHORT
PERIOD OF LIGHTER WINDS BEFORE THE FRONT MOVES THROUGH. SMALL
CRAFT CONDITIONS ARE THEN LIKELY TO RESUME ONCE THE THREAT OF
GALES END WEDNESDAY AFTERNOON.


GMZ130-132-135-301100-
/O.EXT.KBRO.SI.Y.0009.000000T0000Z-130130T1100Z/
/O.NEW.KBRO.GL.W.0002.130130T1100Z-130130T2000Z/
/O.NEW.KBRO.SI.Y.0010.130130T2000Z-130131T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
530 PM CST TUE JAN 29 2013

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM CST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM CST WEDNESDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 PM TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 2 PM CST WEDNESDAY. A
SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 2 PM TO 6 PM CST
WEDNESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 5 AM CST WEDNESDAY. 

* WINDS: SOUTHERLY WIND INCREASING 20 TO 25 KNOTS WITH GUSTS TO 
  30 KNOTS THIS AFTERNOON AND THIS EVENING. THE WINDS WILL THEN 
  SHIFT TO THE NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS LATE TONIGHT. THE STRONG NORTHWEST WINDS WILL PERSIST 
  THROUGH WEDNESDAY. THE BAY WATERS WILL REMAIN ROUGH FROM THIS 
  AFTERNOON THROUGH WEDNESDAY. 

* WINDS: SOUTH WINDS AROUND 20 KNOTS TONIGHT THROUGH AT LEAST
  MIDNIGHT. NORTHWEST WINDS INCREASING AFTER 3 AM BECOMING 20 TO
  25 KNOTS FREQUENT GUSTS TO 35 KNOTS. 

* BAY WATERS: CHOPPY TO ROUGH TONIGHT BECOMING VERY ROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ150-155-170-175-301100-
/O.EXT.KBRO.SC.Y.0009.000000T0000Z-130130T1100Z/
/O.NEW.KBRO.GL.W.0002.130130T1100Z-130130T2000Z/
/O.NEW.KBRO.SC.Y.0010.130130T2000Z-130131T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
530 PM CST TUE JAN 29 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM CST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 2 PM CST WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 2 PM TO 6 PM CST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM CST WEDNESDAY. 

* WINDS: SOUTH BETWEEN 20 TO 25 KNOTS WITH SOME GUSTS TO 30 KNOTS.
  BECOMING NORTHWEST BETWEEN 3 AND 5 AM AND INCREASING 20 TO 30
  KNOTS WITH FREQUENT GUSTS TO 35 KNOTS.

* SEAS: 5 TO 8 FEET IN ADVANCE OF THE FRONT. INCREASING 6 TO 9
  FEET NEAR SHORE AND 9 TO 12 FEET FAR OFFSHORE BEHIND THE FRONT
  WEDNESDAY MORNING.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
876 
WHUS74 KBRO 300825
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
225 AM CST WED JAN 30 2013

...COLD FRONT TO BRING IN GALE FORCE GUSTS EARLY WEDNESDAY...

.A COLD FRONT WITH A TIGHT PRESSURE GRADIENT TO MOVE THROUGH THE
COASTAL WATERS EARLY WEDNESDAY. STRONG HIGH PRESSURE TO BUILD IN
QUICKLY IN WAKE OF THE FRONT STRENGTHENING WINDS FROM THE
NORTHWEST. INTERMITTENT GALE FORCE GUSTS EXPECTED FROM JUST BEHIND
THE FRONT THROUGH EARLY AFTERNOON. SMALL CRAFT ADVISORIES WILL
CONTINUE IN ADVANCE OF THE FRONT WITH ONLY A SHORT PERIOD OF
LIGHTER WINDS BEFORE THE FRONT MOVES THROUGH. SMALL CRAFT
CONDITIONS ARE THEN LIKELY TO RESUME ONCE THE THREAT OF GALES END
WEDNESDAY AFTERNOON.

GMZ130-132-135-301800-
/O.CON.KBRO.SI.Y.0009.000000T0000Z-130130T1100Z/
/O.CON.KBRO.GL.W.0002.130130T1100Z-130130T2000Z/
/O.CON.KBRO.SI.Y.0010.130130T2000Z-130131T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
225 AM CST WED JAN 30 2013

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
CST EARLY THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM
THIS AFTERNOON TO 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM CST
EARLY THIS MORNING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. 

* WINDS: SOUTHERLY WIND INCREASING 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS THIS AFTERNOON AND THIS EVENING. THE WINDS WILL THEN SHIFT
  TO THE NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. THE
  STRONG NORTHWEST WINDS WILL PERSIST THROUGH WEDNESDAY. THE BAY
  WATERS WILL REMAIN ROUGH FROM THIS AFTERNOON THROUGH WEDNESDAY.

* WINDS: SOUTH WINDS AROUND 20 KNOTS TONIGHT THROUGH AT LEAST 
  MIDNIGHT. NORTHWEST WINDS INCREASING AFTER 3 AM BECOMING 20 TO 
  25 KNOTS FREQUENT GUSTS TO 35 KNOTS. 

* BAY WATERS: CHOPPY TO ROUGH BECOMING VERY ROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ150-155-170-175-301800-
/O.CON.KBRO.SC.Y.0009.000000T0000Z-130130T1100Z/
/O.CON.KBRO.GL.W.0002.130130T1100Z-130130T2000Z/
/O.CON.KBRO.SC.Y.0010.130130T2000Z-130131T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
225 AM CST WED JAN 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST EARLY THIS
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 PM CST THIS EVENING. 

* WINDS: SOUTH BETWEEN 20 TO 25 KNOTS WITH SOME GUSTS TO 30 
  KNOTS. BECOMING NORTHWEST BETWEEN 3 AND 5 AM AND INCREASING 20 
  TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. 

* SEAS: 5 TO 8 FEET IN ADVANCE OF THE FRONT. INCREASING 6 TO 9 
  FEET NEAR SHORE AND 9 TO 12 FEET FAR OFFSHORE BEHIND THE FRONT 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
989 
WHUS74 KBRO 301822
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1222 PM CST WED JAN 30 2013

...GALE FORCE CONDITIONS CONTINUE AT MIDDAY...

.A STRONG COLD FRONT MOVED THROUGH THE COASTAL WATERS EARLY
WEDNESDAY MORNING. STRONG HIGH PRESSURE BUILDING IN QUICKLY
BEHIND THE FRONT IS STRENGTHENING THE NORTHWEST WINDS OVER THE
LOWER TEXAS BAY AND GULF WATERS. INTERMITTENT GALE FORCE GUSTS ARE
EXPECTED THROUGH EARLY AFTERNOON HOURS. SMALL CRAFT CONDITIONS
ARE THEN LIKELY TO RESUME ONCE THE THREAT OF GALES END LATER THIS
AFTERNOON.

GMZ130-132-135-310000-
/O.CON.KBRO.GL.W.0002.000000T0000Z-130130T2000Z/
/O.CON.KBRO.SI.Y.0010.130130T2000Z-130131T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1222 PM CST WED JAN 30 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS TO 30 TO 35
  KNOTS WILL CONTINUE ACROSS THE LAGUNA MADRE INTO THE EARLY
  AFTERNOON HOURS AND WILL THEN START TO DECREASE LATER THIS
  AFTERNOON INTO THE EARLY EVENING HOURS.

* BAY WATERS: VERY ROUGH BAY WATERS TO CONTINUE INTO THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ150-155-170-175-310000-
/O.CON.KBRO.GL.W.0002.000000T0000Z-130130T2000Z/
/O.CON.KBRO.SC.Y.0010.130130T2000Z-130131T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1222 PM CST WED JAN 30 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHWEST WINDS FROM 25 TO 35 KNOTS ARE LIKELY EARLY THIS
  AFTERNOON ACROSS THE LOWER TEXAS GULF WATERS. THESE WINDS WILL
  DECREASE LATER THIS AFTERNOON DECREASING INTO THE 20 TO 25 KNOTS
  RANGE. 

* SEAS: THE GULF SEAS WILL RANGE FROM 6 TO 8 FEET NEARSHORE TO 8
  TO 10 FEET OFFSHORE DUE TO THE STRONG NORTHWEST WINDS EARLY THIS
  AFTERNOON. THESE ELEVATED SEAS WILL START TO DECREASE LATER THIS
  AFTERNOON AND INTO THE EARLY EVENING HOURS AS THE STRONG
  NORTHWEST WINDS SUBSIDE STEADILY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
915 
WHUS74 KBRO 302009
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
209 PM CST WED JAN 30 2013

...GALE FORCE CONDITIONS CONTINUE THIS AFTERNOON...

.A STRONG COLD FRONT MOVED THROUGH THE COASTAL WATERS EARLY
THIS MORNING. STRONG HIGH PRESSURE BUILDING IN BEHIND THE FRONT
IS STRENGTHENING THE NORTH TO NORTHWEST WINDS OVER THE LOWER TEXAS
BAY AND GULF WATERS. INTERMITTENT GALE FORCE GUSTS ARE EXPECTED
THROUGH THE AFTERNOON HOURS. SMALL CRAFT ADVISORY CONDITIONS WILL
THEN RESUME ONCE THE THREAT OF GALE FORCE CONDITIONS END THIS
EVENING.

GMZ130-132-135-310300-
/O.EXT.KBRO.GL.W.0002.000000T0000Z-130131T0000Z/
/O.CAN.KBRO.SI.Y.0010.000000T0000Z-130131T0000Z/
/O.NEW.KBRO.SI.Y.0011.130131T0000Z-130131T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
209 PM CST WED JAN 30 2013

...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM TO 9 PM
CST THIS EVENING. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM
CST THIS EVENING. 

* WINDS: NORTH TO NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS TO
  30 TO 35 KNOTS WILL CONTINUE ACROSS THE LAGUNA MADRE INTO THE
  AFTERNOON HOURS AND WILL THEN START TO DECREASE EARLY THIS
  EVENING.

* BAY WATERS: VERY ROUGH BAY WATERS TO CONTINUE THIS AFTERNOON AND
  EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ150-155-170-175-310415-
/O.EXT.KBRO.GL.W.0002.000000T0000Z-130131T0000Z/
/O.CAN.KBRO.SC.Y.0010.000000T0000Z-130131T0000Z/
/O.NEW.KBRO.SC.Y.0011.130131T0000Z-130131T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
209 PM CST WED JAN 30 2013

...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT. THE GALE WARNING IS NOW IN EFFECT UNTIL
6 PM CST THIS EVENING. 

* WINDS: NORTHWEST WINDS FROM 25 TO 35 KNOTS ARE LIKELY EARLY THIS
  AFTERNOON ACROSS THE LOWER TEXAS GULF WATERS. THESE WINDS WILL
  DECREASE THIS EVENING FALLING INTO THE 20 TO 25 KNOTS RANGE
  AFTER SUNSET.

* SEAS: THE GULF SEAS WILL RANGE FROM 6 TO 8 FEET NEARSHORE TO 8
  TO 10 FEET OFFSHORE DUE TO THE STRONG NORTHWEST WINDS EARLY THIS
  AFTERNOON. THESE ELEVATED SEAS WILL START TO DECREASE LATER THIS
  EVENING AS THE STRONG NORTHWEST WINDS SUBSIDE STEADILY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
673 
WHUS74 KBRO 310003
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
603 PM CST WED JAN 30 2013

...MARINE CONDITIONS REMAIN HAZARDOUS TO SMALL CRAFT...

.OBSERVATIONS INDICATE WINDS HAVE SLACKENED OVER MUCH OF THE LOWER
TEXAS COAST THIS EVENING. SOME AREAS OF 20 TO 25 KNOT WINDS REMAIN
LIKELY...MAINLY SOUTH OF PORT MANSFIELD ON THE GULF
WATERS...THROUGH EARLY EVENING. SEAS ALSO WILL REMAIN ROUGH
THROUGH AT LEAST MIDNIGHT TONIGHT.

GMZ130-132-135-310115-
/O.CAN.KBRO.SI.Y.0011.000000T0000Z-130131T0300Z/
/O.EXP.KBRO.GL.W.0002.000000T0000Z-130131T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
603 PM CST WED JAN 30 2013

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. THE GALE WARNING IS NO LONGER IN
EFFECT. 

WINDS HAVE FALLEN BELOW 20 KNOTS ON THE LOWER LAGUNA MADRE. SMALL
CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THIS EVENING.

$$

GMZ150-155-170-175-310600-
/O.EXP.KBRO.GL.W.0002.000000T0000Z-130131T0000Z/
/O.CON.KBRO.SC.Y.0011.000000T0000Z-130131T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
603 PM CST WED JAN 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: NORTHWEST WINDS FROM 15 TO 25 KNOTS ARE LIKELY THROUGH
  EARLY EVENING ALONG THE LOWER TEXAS COAST.

* SEAS: THE GULF SEAS WILL RANGE FROM 6 TO 8 FEET NEARSHORE TO 8 
  TO 10 FEET OFFSHORE DUE TO THE STRONG NORTHWEST WINDS EARLY 
  THIS AFTERNOON. THESE ELEVATED SEAS WILL START TO DECREASE 
  LATER THIS EVENING AS THE STRONG NORTHWEST WINDS SUBSIDE 
  STEADILY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JGG
HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Jan 29, 5:22 PM CST, 8 minutes earlier.

Area forecast discussion, Jan 29, 5:22 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
522 PM CST TUE JAN 29 2013

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...WINDS ARE BEGINNING TO SLACKEN AROUND THE 281 CORRIDOR
WITH FAIRLY GUSTY SOUTH TO SOUTHEAST WINDS CONTINUING CLOSER TO
THE COAST. EXPECT THOSE 20 TO 27KT GUSTS WILL VERY SLOWLY DIMINISH
THROUGH THE NIGHT...SLACKENING MOSTLY WHEN THE FRONT GETS QUITE
CLOSE. LOW LEVEL MOISTURE FIELDS SUGGEST CIGS OR LOW VIS SHOULD
NOT BE A HUGE PROBLEM TONIGHT WITH THE BEST CHANCE FOR A QUICK
BOUT OF MVFR CIG IN CAMERON AND WILLACY COUNTY AND CONTINUED A
TEMPO GROUP FOR MVFR THERE...BUT WAS A LITTLE MORE OPTIMISTIC ON HEIGHT.

WINDS WILL BE THE PRIMARY OPERATIONAL IMPACT THROUGH THE PERIOD
WITH A STRONG PUSH OF NORTH TO NORTHWEST WINDS EXPECTED TO STACK
UP BEHIND THE FRONT. NEW TAF PACKAGE INCREASES SUSTAINED AND GUST
FORECAST BEHIND THE FRONT. CURRENT GUSTS ARE FORECAST FROM AROUND
DAYBREAK THROUGH AROUND NOON TO BE IN THE 32 TO 39 KT BRACKET.
SOME MID LEVEL CLOUDINESS IS EXPECTED BEHIND THE FRONT ESPECIALLY
IN THE MORNING...BUT SHOULD NOT SEE MUCH BELOW 3000 FT AND VFR IS
FORECAST. WINDS SHOULD START TO SLACKEN A BIT AFTER AROUND 21Z BUT
GUSTS WILL STILL BE IN THE 20 TO 25KT RANGE. /68-JGG/

&&

.PREV DISCUSSION... /ISSUED 207 PM CST TUE JAN 29 2013/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...THE COLD FRONT
PRODUCING THE STRONG TO SEVERE THUNDERSTORMS OVER THE CENTRAL
PORTION OF THE COUNTRY WILL BE THE MAIN CONCERN IN THE SHORT TERM
PERIOD. THE MAJOR 500 MB TROUGH AXIS THAT IS PRODUCING THIS WX
SCENARIO WILL PROGRESS STEADILY EASTWARD THIS EVENING AND TONIGHT
AND IS EXPECTED TO MOVE OVER THE OHIO RIVER VALLEY ON WED. THE
PASSAGE OF THIS TROUGH AXIS WILL PULL A PRETTY STRONG COLD FRONT
THROUGH THE AREA LATE TONIGHT RESULTING IN COOLER AND DRIER
CONDITIONS LATE TONIGHT INTO WED. OVERALL MOISTURE AND INSTABILITY
AHEAD OF THIS FROPA IS PRETTY MARGINAL WITH THE 12Z BRO SOUNDING
SHOWING A CAPE OF ONLY 1876 J/KG WITH A PWAT OF 1.25 INCHES. THE
LATEST LAPS CAPE VALUES DO NOT SHOW MUCH IN THE WAY OF
DESTABILIZATION THIS AFTERNOON WITH CAPES OF ONLY 1000 TO 1200
J/KG POOLED OVER THE HIGHWAY 77 CORRIDOR. THIS IN COMBINATION WITH
THE FRONT PUSHING THROUGH THE REGION LATE AT NIGHT INDICATES THAT
THE SVR POTENTIAL WITH THIS SYSTEM SHOULD BE PRETTY MINIMAL ATTM.
HOWEVER WILL MAINTAIN SOME SLGT CHC/CHC POPS FOR RW/TRW ALONG THE
COASTAL COUNTIES AND INTO THE OFFSHORE WATERS AS THE COLD FRONT
PUSHES OFFSHORE.

FOR POPS WENT CLOSER TO THE MAV/ECMWF NUMBERS VERSUS THE VERY DRY
MET GUIDANCE.

AFTER NEAR RECORD HIGHS TODAY AROUND THE REGION...WEDNESDAY WILL BE
A WELCOME BREAK IN THE HEAT AS TEMPS RETURN CLOSER TO CLIMO FOR LATE
JAN. BOTH THE MAV AND MET TEMPS ARE IN PRETTY GOOD AGREEMENT IN THE
SHORT TERM WITH THE EXCEPTION OF LOWS TONIGHT WHERE THE MAV HAS A
WARMER BIAS FOR LOWS TONIGHT VERSUS THE COOLER MET NUMBERS WITH THE
MET BRINGING THE FRONT THROUGH A BIT SOONER. HAVE DECIDED TO GO WITH
A BLEND OF THE TWO FOR TONIGHT AND WILL GO CLOSER TO MET NUMBERS
AFTER TONIGHT.

FIRE WEATHER...THE FIRE WX WATCH FOR TOMORROW LOOKS GOOD FOR
TOMORROW AND MAY NEED TO BE UPGRADED TO A RED FLAG WARNING LATER
TONIGHT AS EXPECTED RH VALUES TOMORROW AFTERNOON WILL PLUMMET TO 10
TO 20 PERCENT WITH 20 FT WINDS PUSHING INTO THE 15 TO 20 KNOT
RANGE.

LONG TERM /THURSDAY THROUGH MONDAY/...NEARLY ZONAL FLOW AT
500MB TO START THE PERIOD WILL GIVE WAY TO NORTHWESTERLY FLOW AS
MID LEVEL HIGH PRESSURE BUILDS NORTHWARD FROM MEXICO AND
CORRESPONDING RIDGE BUILDS ACROSS THE WESTERN CONUS. AT THE
SURFACE...HIGH PRESSURE OVER THE SOUTHEAST WILL BE THE DOMINATE
FEATURE THROUGH THE EXTENDED PERIOD BEING PERIODICALLY REINFORCED
BY HIGH PRESSURE FROM SOUTHERN CANADA. NO MAJOR SYSTEMS TO SPEAK
OF THIS PERIOD AND WITH A GRADUAL WARMING TREND IT WILL BE QUITE
PLEASANT AND MILD. HIGH TEMPERATURES WILL WARM FROM THE
LOWER/MIDDLE 70S ON THURSDAY TO THE LOWER/MIDDLE 80S BY MONDAY.

MARINE /TONIGHT THROUGH WEDNESDAY NIGHT/...PRETTY HAZARDOUS
MARINE CONDITIONS WILL PERSIST ALONG THE LOWER TX GULF WATERS
TONIGHT INTO WED AHEAD OF AND IN THE WAKE OF THE APPROACHING
FRONT. THE PGF WILL REMAIN VERY STRONG FOR THE NEXT 24 HOURS
RESULTING IN STRONG SOUTHERLY WINDS TONIGHT AND STRONG NW FLOW IN
THE WAKE OF THE FROPA ON WED. HAVE EXTENDED THE SCAS FOR BOTH THE
BAY AND GULF WATERS THROUGH 00Z TOMORROW.

THURSDAY THROUGH MONDAY...
FAVORABLE MARINE CONDITIONS THIS PERIOD WITH LIGHT TO MODERATE WINDS
AND SEAS AS HIGH PRESSURE WILL SLIDE FROM THE UPPER GULF COAST TO
THE SOUTHEAST CONUS. WIND DIRECTIONS WILL BE MAINLY FROM THE
SOUTHEAST WITH A PERIOD OF A LITTLE HIGHER WINDS MONDAY FROM THE
SOUTH AS A LOW PRESSURE SYSTEM MAKES ITS WAY THROUGH THE SOUTHERN
PLAINS.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM TO 5 PM CST WEDNESDAY FOR TXZ248>257.

     WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ251-253>257.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST WEDNESDAY FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST WEDNESDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

59/68
Hazardous weather outlook, Jan 29, 4:40 AM CST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
440 AM CST TUE JAN 29 2013

TXZ248>257-301045-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
440 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR HIDALGO...KENEDY...CAMERON AND
WILLACY COUNTIES FOR TODAY DUE TO STRONG SOUTHERLY WINDS. THERE
IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF THE RIO GRANDE
VALLEY AND DEEP SOUTH TEXAS BUT IMMEDIATELY COASTAL CAMERON AND WILLACY
COUNTIES FOR ENHANCED FIRE DANGER WEDNESDAY AS STRONG NORTHWEST WINDS
BUILD IN BEHIND A COLD FRONT EXPECTED LATE TUESDAY INTO EARLY WEDNESDAY.

AN ELEVATED RISK OF RIP CURRENTS EXPECTED THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF
SIGNIFICANT WINDS...SUCH AS 50 TO 60 MPH WINDS...OR WIND DAMAGE
WOULD BE APPRECIATED ON TUESDAY.

GMZ130-132-135-150-155-170-175-301045-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
440 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT TODAY FOR THE
LAGUNA MADRE AND THE ADJACENT COASTAL WATERS DUE TO STRONG SOUTH
WINDS AND BUILDING SEAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WINDS ARE ALSO LIKELY BEHIND A COLD FRONT EXPECTED LATE
TUESDAY INTO WEDNESDAY WITH A FEW HOURS OF GALE FORCE GUSTS
POSSIBLE AND SEVERAL HOURS OF ADVISORY LEVEL WINDS THROUGH
WEDNESDAY EVENING. ADDITIONAL SMALL CRAFT ADVISORIES...OR GALE
WARNINGS CAN BE EXPECTED DURING THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 9:06 PM CSTSmall Craft Advisory for WindsBRO32 hr
Jan 28, 9:18 PM CSTWind AdvisoryBROCameron, Hidalgo, Kenedy, Willacy21 hr
Jan 29, 3:20 PM CSTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more28 hr
Jan 29, 5:30 PM CSTSmall Craft AdvisoryBRO21 hr
Jan 29, 5:30 PM CSTSmall Craft Advisory for WindsBRO21 hr

Nearby

Gale Warnings in Texas, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.